Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Osipov Denis Vasilievich
(full list of publications)
| by years | scientific publications | by types |


1. D. V. Osipov, On adelic quotient group for algebraic surface , 14 pp., arXiv: 1706.09826

   2017
2. Denis V. Osipov, “Second Chern numbers of vector bundles and higher adeles”, Bull. Korean Math. Soc., 54:5 (2017), 1699-1718 , arXiv: 1706.07354

   2016
3. Denis Osipov, Xinwen Zhu, “The two-dimensional Contou-Carrère symbol and reciprocity laws”, J. Algebraic Geom., 25 (2016), 703–774 , arXiv: 1305.6032  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  elib  scopus (cited: 4)
4. D. V. Osipov, A. N. Parshin, “Representations of the Discrete Heisenberg Group on Distribution Spaces of Two-Dimensional Local Fields”, Proc. Steklov Inst. Math., 292 (2016), 185–201 , arXiv: 1510.02423  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
5. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)
6. S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funct. Anal. Appl., 50:4 (2016), 268–280  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 3)

   2015
7. S. O. Gorchinskiy, D. V. Osipov, “Explicit formula for the higher-dimensional Contou-Carrère symbol”, Russian Math. Surveys, 70:1 (2015), 171–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus
8. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259 , arXiv: 1505.03829  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
9. D. V. Osipov, “The Discrete Heisenberg Group and Its Automorphism Group”, Math. Notes, 98:1 (2015), 185–188 , arXiv: 1505.00348  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
10. S. O. Gorchinskiy, D. V. Osipov, “Tangent Space to Milnor $K$-Groups of Rings”, Proc. Steklov Inst. Math., 290 (2015), 26–34 , arXiv: 1505.03780  mathnet  crossref  crossref  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus

   2014
11. H. Kurke, D. Osipov, A. Zheglov, “Commuting differential operators and higher-dimensional algebraic varieties”, Selecta Math. (N.S.), 20:4 (2014), 1159–1195 , arXiv: 1211.0976  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 1)  elib (cited: 1)  scopus

   2013
12. D. V. Osipov, “The unramified two-dimensional Langlands correspondence”, Izv. Math., 77:4 (2013), 714–741 , arXiv: 1210.3780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
13. D. V. Osipov, “Noncommutative reciprocity laws on algebraic surfaces: the case of tame ramification”, Sb. Math., 204:12 (2013), 1797–1810 , arXiv: 1307.1995  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
14. D. V. Osipov, “Dvumernoe sootvetstvie Lenglendsa”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya: Tezisy dokladov XI Mezhdunarodnoi konferentsii (Saratov, 9–14 sentyabrya 2013 g.), ISBN 978-5-292-04189-4, Izdatelstvo Saratovskogo universiteta, Saratov, 2013, 64–65 old.sgu.ru/files/nodes2013/67438/Tezis.pdf
15. D. V. Osipov, “Vvedenie v teoriyu vysshikh adelei”, programma lektsii, Letnyaya shkola-konferentsiya po algebraicheskoi geometrii i kompleksnomu analizu dlya molodykh uchenykh Rossii (Yaroslavl, YaGPU, 20–25 maya 2013 g.), Matematicheskii institut im. V. A. Steklova RAN, Moskva, 2013, 8–9
16. D. V. Osipov, Kategornye metody v teorii vysshikh adelei i ikh primenenie, Diss. … dokt. fiz.-matem. nauk, Matematicheskii institut im. V. A. Steklova RAN, Moskva, 2013 , 195 pp. avtoreferat dissertatsii

   2011
17. D. V. Osipov, A. N. Parshin, “Harmonic analysis on local fields and adelic spaces. II”, Izv. Math., 75:4 (2011), 749–814 , arXiv: 0912.1577  mathnet  mathnet  crossref  crossref  mathscinet (cited: 3)  zmath  adsnasa  isi (cited: 8)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
18. Denis Osipov, Xinwen Zhu, “A categorical proof of the Parshin reciprocity laws on algebraic surfaces”, Algebra Number Theory, 5:3 (2011), 289–337 , arXiv: 1002.4848  crossref  mathscinet (cited: 10)  zmath  isi (cited: 8)  scopus (cited: 7)
19. D. V. Osipov, A. N. Parshin, “Harmonic analisys and the Riemann-Roch theorem”, Dokl. Math., 84:3 (2011), 826–829 , arXiv: 1107.0408  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)

   2010
20. Herbert Kurke, Denis V. Osipov, Alexander B. Zheglov, “Formal groups arising from formal punctured ribbons”, Inernat. J. Math., 21:6 (2010), 755–797 , arXiv: 0901.1607  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 4)

   2009
21. H. Kurke, D. Osipov, A. Zheglov, “Formal punctured ribbons and two-dimensional local fields”, J. Reine Angew. Math., 629 (2009), 133–170 , arXiv: 0708.0985  crossref  mathscinet (cited: 5)  zmath  isi (cited: 6)  elib (cited: 6)  scopus (cited: 6)
22. A. B. Zheglov, D. V. Osipov, “Higher KP-hierarchies and punctured ribbons”, Modern problems of mathematics and mechanics. Volume III “Mathematics”, Issue 2 “Geometry and topology”, eds. A. T. Fomenko, Moscow State University, Moscow, 2009, 15–35 (in Russian)

   2008
23. D. V. Osipov, “$n$-dimensional local fields and adeles on $n$-dimensional schemes”, Surveys in contemporary mathematics, London Math. Soc. Lecture Note Ser., 347, Cambridge Univ. Press, Cambridge, 2008, 131–164 arXiv: math/0508205  mathscinet (cited: 10)  zmath
24. D. V. Osipov, A. N. Parshin, “Harmonic analysis on local fields and adelic spaces. I”, Izv. Math., 72:5 (2008), 915–976 , arXiv: 0707.1766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib  scopus (cited: 4)

   2007
25. D. Osipov, “Adeles on $n$-dimensional schemes and categories $C_n$”, Internat. J. Math., 18:3 (2007), 269–279 , arXiv: math/0509189  crossref  mathscinet (cited: 13)  zmath  isi (cited: 14)  elib (cited: 12)  scopus (cited: 14)
26. A. B. Zheglov, D. V. Osipov, “On Some Questions Related to the Krichever Correspondence”, Math. Notes, 81:4 (2007), 467–476 , arXiv: math/0610364  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)

   2005
27. D. V. Osipov, “Central extensions and reciprocity laws on algebraic surfaces”, Sb. Math., 196:10 (2005), 1503–1527 , arXiv: math/0501155  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 5)

   2003
28. D. V. Osipov, “The infinite-dimensional Sato Grassmannian and coherent sheaves of rank 2 on curves”, Sb. Math., 194:11 (2003), 1665–1678 , arXiv: math/9904152  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 2)
29. Denis Osipov, To the multidimensional tame symbol, 2003 , 27 pp., preprint 03-13 of the Humboldt University of Berlin, arXiv: 1105.1362

   2001
30. D. V. Osipov, “Krichever correspondence for algebraic varieties”, Izv. Math., 65:5 (2001), 941–975 , arXiv: math/0003188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  scopus (cited: 9)

   2000
31. Osipov Denis, “Adelic constructions for direct images of differentials and symbols”, Invitation to higher local fields (Münster, 1999), Geom. Topol. Monogr., 3, Geom. Topol. Publ., Coventry, 2000, 215–221 arXiv: math/0012152 (electronic)  crossref  mathscinet  zmath

   1999
32. D. V. Osipov, “The Krichever map and (semi)stable sheaves on curves”, Russian Math. Surveys, 54:3 (1999), 646–647  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus

   1997
33. D. V. Osipov, “Adele constructions of direct images of differentials and symbols”, Sb. Math., 188:5 (1997), 697–723 , arXiv: math/9802112  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 6)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017